In this paper, we determine the sufficient Karush-Kuhn-Tucker (KKT) conditions of optimality of a set-valued fractional programming problem (in short, SVFP) $\rm (FP)$ under the suppositions of contingent epidifferentiation and $ \sigma $-arcwisely connectivity. We additionally explore the results of duality of parametric $\rm (PD)$, Mond-Weir $\rm (MWD)$, Wolfe $\rm (WD)$, and mixed $\rm (MD)$ kinds for the problem $\rm (FP)$.
Citation: Koushik Das, Savin Treanţă, Muhammad Bilal Khan. Set-valued fractional programming problems with $ \sigma $-arcwisely connectivity[J]. AIMS Mathematics, 2023, 8(6): 13181-13204. doi: 10.3934/math.2023666
In this paper, we determine the sufficient Karush-Kuhn-Tucker (KKT) conditions of optimality of a set-valued fractional programming problem (in short, SVFP) $\rm (FP)$ under the suppositions of contingent epidifferentiation and $ \sigma $-arcwisely connectivity. We additionally explore the results of duality of parametric $\rm (PD)$, Mond-Weir $\rm (MWD)$, Wolfe $\rm (WD)$, and mixed $\rm (MD)$ kinds for the problem $\rm (FP)$.
[1] | D. Agarwal, P. Singh, M. A. El Sayed, The Karush-Kuhn-Tucker (KKT) optimality conditions for fuzzy-valued fractional optimization problems, Math. Comput. Simulat., 205 (2023), 861–877. https://doi.org/10.1016/j.matcom.2022.10.024 doi: 10.1016/j.matcom.2022.10.024 |
[2] | J. P. Aubin, Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions, In: Mathematical Analysis and Applications, Part A, New York: Academic Press, 1981,160–229. |
[3] | J. P. Aubin, H. Frankowska, Set-valued analysis, Boston: Birhäuser, 1990. |
[4] | M. Avriel, Nonlinear programming: Theory and method, Englewood Cliffs, New Jersey: Prentice-Hall, 1976. |
[5] | D. Bhatia, P. K. Garg, Duality for non smooth non linear fractional multiobjective programs via ($\mathrm{F}$, $\rho$)-convexity, Optimization, 43 (1998), 185–197. https://doi.org/10.1080/02331939808844382 doi: 10.1080/02331939808844382 |
[6] | D. Bhatia, A. Mehra, Lagrangian duality for preinvex set-valued functions, J. Math. Anal. Appl., 214 (1997), 599–612. https://doi.org/10.1006/jmaa.1997.5599 doi: 10.1006/jmaa.1997.5599 |
[7] | D. Bhatia, A. Mehra, Fractional programming involving set-valued functions, Indian J. Pure Appl. Math., 29 (1998), 525–540. |
[8] | J. Borwein, Multivalued convexity and optimization: A unified approach to inequality and equality constraints, Math. Program., 13 (1977), 183–199. https://doi.org/10.1007/BF01584336 doi: 10.1007/BF01584336 |
[9] | K. Das, On constrained set-valued optimization problems with $\rho$-cone arcwise connectedness, SeMA J., 2022, 1–16. https://doi.org/10.1007/s40324-022-00295-0 |
[10] | K. Das, C. Nahak, Sufficient optimality conditions and duality theorems for set-valued optimization problem under generalized cone convexity, Rend. Circ. Mat. Palerm., 63 (2014), 329–345. https://doi.org/10.1007/s12215-014-0163-9 doi: 10.1007/s12215-014-0163-9 |
[11] | K. Das, C. Nahak, Optimality conditions for approximate quasi efficiency in set-valued equilibrium problems, SeMA J., 73 (2016), 183–199. https://doi.org/10.1007/s40324-016-0063-3 doi: 10.1007/s40324-016-0063-3 |
[12] | K. Das, C. Nahak, Set-valued fractional programming problems under generalized cone convexity, Opsearch, 53 (2016), 157–177. https://doi.org/10.1007/s12597-015-0222-9 doi: 10.1007/s12597-015-0222-9 |
[13] | K. Das, C. Nahak, Approximate quasi efficiency of set-valued optimization problems via weak subdifferential, SeMA J., 74 (2017), 523–542. https://doi.org/10.1007/s40324-016-0099-4 doi: 10.1007/s40324-016-0099-4 |
[14] | K. Das, C. Nahak, Optimality conditions for set-valued minimax fractional programming problems, SeMA J., 77 (2020), 161–179. https://doi.org/10.1007/s40324-019-00209-7 doi: 10.1007/s40324-019-00209-7 |
[15] | K. Das, C. Nahak, Set-valued optimization problems via second-order contingent epiderivative, Yugosl. J. Oper. Res., 31 (2021), 75–94. https://doi.org/10.2298/YJOR191215041D doi: 10.2298/YJOR191215041D |
[16] | K. Das, S. Treanţă, On constrained set-valued semi-infinite programming problems with $\rho$-cone arcwise connectedness, Axioms, 10 (2021), 302. https://doi.org/10.3390/axioms10040302 doi: 10.3390/axioms10040302 |
[17] | K. Das, S. Treanţă, Constrained controlled optimization problems involving second-order derivatives, Quaest. Math., 2022, 1–11. https://doi.org/10.2989/16073606.2022.2055506 |
[18] | K. Das, S. Treanţă, T. Saeed, Mond-weir and wolfe duality of set-valued fractional minimax problems in terms of contingent epi-derivative of second-order, Mathematics, 10 (2022), 938. https://doi.org/10.3390/math10060938 doi: 10.3390/math10060938 |
[19] | M. A. Elsisy, M. A. El Sayed, Y. A.-Elnaga, A novel algorithm for generating Pareto frontier of bi-level multi-objective rough nonlinear programming problem, Ain Shams Eng. J., 12 (2021), 2125–2133. https://doi.org/10.1016/j.asej.2020.11.006 doi: 10.1016/j.asej.2020.11.006 |
[20] | M. A. Elsisy, A. S. Elsaadany, M. A. El Sayed, Using interval operations in the hungarian method to solve the fuzzy assignment problem and its application in the rehabilitation problem of valuable buildings in Egypt, Complexity, 2020, 1–11. https://doi.org/10.1155/2020/6623049 |
[21] | J. Y. Fu, Y. H. Wang, Arcwise connected cone-convex functions and mathematical programming, J. Optim. Theory Appl., 118 (2003), 339–352. https://doi.org/10.1023/A:1025451422581 doi: 10.1023/A:1025451422581 |
[22] | N. Gadhi, A. Jawhar, Necessary optimality conditions for a set-valued fractional extremal programming problem under inclusion constraints, J. Global Optim., 56 (2013), 489–501. https://doi.org/10.1007/s10898-012-9849-8 doi: 10.1007/s10898-012-9849-8 |
[23] | J. Jahn, R Rauh, Contingent epiderivatives and set-valued optimization, Math. Method. Oper. Res., 46 (1997), 193–211. https://doi.org/10.1007/BF03354124 doi: 10.1007/BF03354124 |
[24] | H. Jiao, Y. Shang, R. Chen, A potential practical algorithm for minimizing the sum of affine fractional functions, Optimization, 2022, 1–31. https://doi.org/10.1080/02331934.2022.2032051 |
[25] | H. Jiao, W. Wang, Y. Shang, Outer space branch-reduction-bound algorithm for solving generalized affine multiplicative problem, J. Comput. Appl. Math., 419 (2023), 114784. https://doi.org/10.1016/j.cam.2022.114784 doi: 10.1016/j.cam.2022.114784 |
[26] | R. N. Kaul, V. Lyall, A note on nonlinear fractional vector maximization, Opsearch, 26 (1989), 108–121. https://doi.org/10.1515/pm-1989-260303 doi: 10.1515/pm-1989-260303 |
[27] | M. B. Khan, G. Santos-García, S. Treanţă, M. A. Noor, M. S. Soliman, Perturbed mixed variational-like inequalities and auxiliary principle pertaining to a fuzzy environment, Symmetry, 14 (2022), 2503. |
[28] | M. B. Khan, G. Santos-García, H. Budak, S. Treanţă, M. S. Soliman, Some new versions of Jensen, Schur and Hermite-Hadamard type inequalities for (p, F)-convex fuzzy-interval-valued functions, AIMS Math., 8 (2023), 7437–7470. |
[29] | M. B. Khan, H. A. Othman, G. Santos-García, T. Saeed, M. S. Soliman, On fuzzy fractional integral operators having exponential kernels and related certain inequalities for exponential trigonometric convex fuzzy-number valued mappings, Chaos Soliton. Fract., 169 (2023), 113274. |
[30] | M. B. Khan, G. Santos-García, M. A. Noor, M. S. Soliman, Some new concepts related to fuzzy fractional calculus for up and down convex fuzzy-number valued functions and inequalities, Chaos Soliton. Fract., 164 (2022), 112692. |
[31] | C. S. Lalitha, J. Dutta, M. G. Govil, Optimality criteria in set-valued optimization, J. Aust. Math. Soc., 75 (2003), 221–232. https://doi.org/10.1017/S1446788700003736 doi: 10.1017/S1446788700003736 |
[32] | J. C. Lee, S. C. Ho, Optimality and duality for multiobjective fractional problems with r-invexity, Taiwanese J. Math., 12 (2008), 719–740. https://doi.org/10.11650/twjm/1500574161 doi: 10.11650/twjm/1500574161 |
[33] | J. Ma, H. Jiao, J. Yin, Y. Shang, Outer space branching search method for solving generalized affine fractional optimization problem, AIMS Math., 8 (2023), 1959–1974. https://doi.org/10.3934/math.2023101 doi: 10.3934/math.2023101 |
[34] | Z. Peng, Y. Xu, Second-order optimality conditions for cone-subarcwise connected set-valued optimization problems, Acta Math. Appl. Sin.-E., 34 (2018), 183–196. https://doi.org/10.1007/s10255-018-0738-x doi: 10.1007/s10255-018-0738-x |
[35] | Q. S. Qiu, X. M. Yang, Connectedness of henig weakly efficient solution set for set-valued optimization problems, J. Optim. Theory Appl., 152 (2012), 439–449. https://doi.org/10.1007/s10957-011-9906-3 doi: 10.1007/s10957-011-9906-3 |
[36] | L. Rodríguez-Marín, M. Sama, About contingent epiderivatives, J. Math. Anal. Appl., 327 (2007), 745–762. https://doi.org/10.1016/j.jmaa.2006.04.060 doi: 10.1016/j.jmaa.2006.04.060 |
[37] | M. A. El Sayed, M. A. Abo-Sinna, A novel approach for fully intuitionistic fuzzy multi-objective fractional transportation problem, Alex. Eng. J., 60 (2021), 1447–1463. https://doi.org/10.1016/j.aej.2020.10.063 doi: 10.1016/j.aej.2020.10.063 |
[38] | M. A. El Sayed, I. A. Baky, P. Singh, A modified TOPSIS approach for solving stochastic fuzzy multi-level multi-objective fractional decision making problem, Opsearch, 57 (2020), 1374–1403. https://doi.org/10.1007/s12597-020-00461-w doi: 10.1007/s12597-020-00461-w |
[39] | M. A. El Sayed, F. A. Farahat, M. A. Elsisy, A novel interactive approach for solving uncertain bi-level multi-objective supply chain model, Comput. Ind. Eng., 169 (2022), 108225. https://doi.org/10.1016/j.cie.2022.108225 doi: 10.1016/j.cie.2022.108225 |
[40] | I. M. Stancu-Minasian, A eighth bibliography of fractional programming, Optimization, 66 (2017), 439–470. https://doi.org/10.1080/02331934.2016.1276179 doi: 10.1080/02331934.2016.1276179 |
[41] | I. M. Stancu-Minasian, A ninth bibliography of fractional programming, Optimization, 68 (2019), 2125–2169. https://doi.org/10.1080/02331934.2019.1632250 doi: 10.1080/02331934.2019.1632250 |
[42] | T. V. Su, D. D. Hang, Second-order optimality conditions in locally Lipschitz multiobjective fractional programming problem with inequality constraints, Optimization, 2021, 1–28. https://doi.org/10.1080/02331934.2021.2002328 |
[43] | S. K. Suneja, S. Gupta, Duality in multiple objective fractional programming problems involving nonconvex functions, Opsearch, 27 (1990), 239–253. https://doi.org/10.1515/tsd-1990-270418 doi: 10.1515/tsd-1990-270418 |
[44] | S. K. Suneja, C. S. Lalitha, Multiobjective fractional programming involving $\rho$-invex and related functions, Opsearch, 30 (1993), 1–14. |
[45] | N. T. T. Thuy, T. V. Su, Robust optimality conditions and duality for nonsmooth multiobjective fractional semi-infinite programming problems with uncertain data, Optimization, 2022, 1–31. https://doi.org/10.1080/02331934.2022.2038154 |
[46] | S. Treanţă, K. Das, On robust saddle-point criterion in optimization problems with curvilinear integral functionals, Mathematics, 9 (2021), 1790. https://doi.org/10.3390/math9151790 doi: 10.3390/math9151790 |
[47] | T. V. Su, D. D. Hang, Optimality and duality in nonsmooth multiobjective fractional programming problem with constraints, 4OR-Q. J. Oper. Res., 20 (2022), 105–137. https://doi.org/10.1007/s10288-020-00470-x doi: 10.1007/s10288-020-00470-x |
[48] | X. U. Yihong, L. I. Min, Optimality conditions for weakly efficient elements of set-valued optimization with $\alpha$-order near cone-arcwise connectedness, J. Syst. Sci. Math. Sci., 36 (2016), 1721–1729. https://doi.org/10.12341/jssms12925 doi: 10.12341/jssms12925 |
[49] | G. Yu, Optimality of global proper efficiency for cone-arcwise connected set-valued optimization using contingent epiderivative, Asia Pac. J. Oper. Res., 30 (2013), 1340004. https://doi.org/10.1142/S0217595913400046 doi: 10.1142/S0217595913400046 |
[50] | G. Yu, Global proper efficiency and vector optimization with cone-arcwise connected set-valued maps, Numer. Algebr. Control, 6 (2016), 35–44. https://doi.org/10.3934/naco.2016.6.35 doi: 10.3934/naco.2016.6.35 |